# SDR SWAA101910

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 11,349 hours, 6,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6557463
- Condition: Loose
- Location: Gitr Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER LOOSE.  SECURED HOLDER PER MT.
